1 doctor weighed in:

I just started taking atenolol 12.5mg. BP and heart rate good. Feeling lightheaded all day. Doctor says these side effects are ok and temporary?

1 doctor weighed in
Dr. Scott Carollo
Internal Medicine - Cardiology

In brief: Side effects

These symptoms are quite common with Atenolol.
There is typically an "acclimation" phase for 1-2 weeks as your body adjusts to the medication. If the symptoms persist and are not tolerable, you may need to stop the medicine.

In brief: Side effects

These symptoms are quite common with Atenolol.
There is typically an "acclimation" phase for 1-2 weeks as your body adjusts to the medication. If the symptoms persist and are not tolerable, you may need to stop the medicine.
Dr. Scott Carollo
Dr. Scott Carollo
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors